MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TOTAL KNEE PACK

Medline Industries, LP MEDLINE; TOTAL KNEE PACK
Catalog Number DYNJ85496A
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "she recieved two 1 cs (2 each) of crushed chloraprep¿s within the packs.".
 
Additional Manufacturer Narrative
The customer stated that she received two 1 cs (2 each) of crushed chloraprep¿s within the packs, and the account reported finding chloraprep preactivated.No sample or photo was received for the investigation; finished good production records were reviewed and no non-conformances were noted, and finished good pack build was reviewed with no issues noted that might have an impact on the issue.Medline was not able to confirm the defect as there were no samples or detailed pictures received for this complaint investigation.Without a sample it is difficult to determine a true root cause for the reported issue; the complaint was provided to the vendor for further evaluation and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TOTAL KNEE PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50869283
Report Number1417592-2026-48821
Device Sequence Number13106377
Product Code LRO
UDI-Device Identifier40195327629404
UDI-Public40195327629404
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ85496A
Device Lot Number24FBB589
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown